Pradaxa I Want Off

5 Replies Updated



Conversation Starter

olive grunert Says:


pradax has me feeling miserable. I have fluid retention so bad in the legs and feet and torso. I am dehydrated, mouth is dry all the time. eyes are dry. Please help.
my IBS is acting up. I want off this. I had none of this with warfarin. anyone got the same problems?
can i stop it on my own?????Olive



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor, yet?

In this case, it is very important to determine if your problems are being caused by the medication, or by something else.

Pradaxa contains the active ingredient Dabigatran and, when stopped, it is not known to cause rebound coagulation.

https:/­/­www.medschat.com/­wiki/­Dabigatran/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
tutsi Says:

Don't do it alone for heavens sake - call your doctor you want off it - you have a choice no matter what he says - tell him/her you want to go back to Coumadin. You cannot stop it on your own as you might get a stroke.
I have A-Fib and been on Coumadin for the past 10 years - I have a procedure coming up and my cardiologist wants me to stop the Coumadin, probably tomorrow depending what the INR is and then put me on Pradaxa for a couple of days before the procedure - I have no idea what to expect of that drug!
Good Luck to you.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
tutsi Says:

olive grunert
My first reply did not go thru.
But for heavens sakes do not stop it on your own - there is a chance of a stroke.
Call your doctor that you want off and back on Coumadin ASAP (in this instance I believe Coumadin is better that the generic) as you have bad side effects of Pradaxa - you have rights as a patient - your doctor ain't the one taking this drug and going thru all these side effects.
I have had A-Fib for some 12 years now - and have been on Coumadin for about 10 yrs - I am having a procedure done Friday so my cardiologist is taking me off of Coumadin probably tomorrow, depends on my INR results, and putting me on Pradaxa for a couple of days--I have no clue how I will respond to this strange drug - and if I have side effects I will have to call him up.
If you are not pleased with this doctor you can always find another.
Good Luck to you. .

REPLYSHAREREPORT
Was this helpful?     0     0  
4
tutsi Says:

Olive,

My answer went twice and I don't know why.

And you must have taken care of this a long time ago since you wrote way back in May 2011. I better check on the dates next time.

Just the same I hope you are doing OK.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
val Says:

Hello , I have been on pradaxa for the past 3yrs and I am now experience frequent leg cramps . Some one told me about red 56 any one know any thing about it cause I think the pradaxa is the cause of my leg cramps

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Want off fentanyl patck
On 25 every 72hrs foe 5 months went up to 50 every 73 hr for 3 patches then up to 75 for 6 patches now dropped to 25 on ... 1 reply
I want off suboxone
I started taking suboxone almost 11 weeks ago. I was only taking 4mgs and today i went down to 2mgs. How long will it ta... 33 replies
WANT TO GO OFF METPROPROLOL
Having lots of side effects, and I think they are my metoprolol. I have AIDS, been infected since 79 diagnosed HIV poz i...
Want to get off suboxone after taking 1/4strip for 5 years
I got addicted to Roxy's for 2 1/2 yrs when my dad died and took suboxone to get off them. Then started feeling the ... 1 reply
wants to get off suboxone quickly
I was using pain pills for a few years! I have been on suboxone 4 mg for 2 yrs. I have terrible anxiety & depression... 7 replies
want to come off Meloxicam
Hi been on Meloxicam for a solid month 15mg. for knee problem. Want to come off because of weight gain. How long do you ... 1 reply
i want to get off Morphine 30 Mg ir
I have been taking 30mg ir morphine sulfate about 4 months 2 or 3a day and want to stop On My own at home please send an... 2 replies
i want to get off lycria
i have been on lycria for over 8yrs i have trouble with my weight and i have osteoarthritis, i need to get my weight off... 1 reply
I want to come off Pristiq.
I feel betrayed that I didn't research this medication as a healthcare professional before I took this med. I have G... 4 replies
Want to taper all the way off Suboxone after 10 years
I want to taper off after ten years on suboxone. I've never taken more than 4 mg/day and I'm currently at .5 mg/... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 October 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA